# SDR RAIA951118

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2121 · Air Distribution Fan
- Part: Connector
- Part number: E0039R10T5SNE
- Condition: Loose
- Location: Lt Turbo Fan
- Part time: 9,633 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 7166 - STL - DURING TAXI, CABIN FILLED UP WITH SMOKE, RETURNED TO THE GATE.  MAINTENANCE RESECURED PIN ON CANNON PLUG OF THE LEFT TURBO FAN PRESSURE SWITCH AND REROUTED WATER EXTRACTOR DRAIN HOSE.  OPERATIONAL CHECK GOOD.  (M)
